Hospira Injectable Products Recalled
July 31, 2012
Hospira and the FDA have recalled certain injectable drug products, which include certain lots of:
The recall is due to visible particles embedded in the glass at the neck of the vial. It is possible that the product could come into contact with the embedded particles and the particles could become dislodged into the solution. Injection of products containing particles can cause bleeding, bruising, inflammation, itching, rash, chest pain and respiratory symptoms.
These products were distributed nationwide to wholesalers and direct customers. Hospira is arranging for the return/replacement of all recalled products. Anyone in the U.S. with an existing inventory should stop using it, quarantine it immediately, and call Stericycle at 1-888-628-0734 to arrange for its return.
For more information as well as the specific lot numbers, please read the complete MedWatch safety alert.